i had my periods on 24th Dec last month, and now it has been delayed for almost 7 days. My doctor suggested to take Primolut N. But on net it shows that it is used to postpone periods. Please help on the same.
Welcome to ehealthforum,
Primolut-N is sometimes prescribed to help in inducing a period and withdrawal bleeding after taking Primolut-N usually occurs after 2-3 days of taking the last pill dose. If pregnancy is suspected, you should consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, further evaluation would be done to look for underlying cause for your absent periods. Treatment as appropriate (based on examination findings and investigation results) would be started to help you get your periods and regulate them.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.